# SDR A6WA201744782

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 31,787 hours, 30,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS FROM ROW 9 AFT WILL NOT ILLUMINATE
